# SDR ASOA2015041712620

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL CORRODED IN MULTIPLE LOCATIONS FROM FS 677 TO FS 714.  FOUND RT SIDE SEAT RAIL TO BE OUT OF LIMITS FROM FS 677-FS 714 REF GREO 670-53-00-013.  REMOVED AND INSTALLED NEW FABRICATED RT SIDE SEAT RAIL FROM FS 677 TO FS 714 IAW AMM 53-00-49-000-801-A03 53-00-49-400-801-A03.  FABRICATED NEW SEAT RAIL IAW EC/TC REO 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343, GREO 670-53-00-343, REV J AS WRITTEN.
